MathSciNet Relay Station
MathSciNet bibliographic data
MR2495248 (2009m:13024) 13D40 (13F25)
Tran Nam Trung Regularity index of Hilbert functions of powers of ideals. Proc. Amer. Math. Soc. 137 (2009), no. 7, 2169–2174.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement